Követés
Ahmed A. Abdelhakim
Ahmed A. Abdelhakim
Department of Mathematics, College of Science and Arts in Unaizah, Qassim University, Qassim, Saudi
E-mail megerősítve itt: aun.edu.eg - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A critical analysis of the conformable derivative
AA Abdelhakim, JAT Machado
Nonlinear Dynamics 95, 3063-3073, 2019
862019
The flaw in the conformable calculus: It is conformable because it is not fractional
AA Abdelhakim
Fractional Calculus and Applied Analysis 22 (2), 242-254, 2019
772019
A convexity of functions on convex metric spaces of Takahashi and applications
AA Abdelhakim
Journal of the Egyptian Mathematical Society 24 (3), 348-354, 2016
202016
Precise interpretation of the conformable fractional derivative
AA Abdelhakim
arXiv preprint arXiv:1805.02309, 2018
102018
Limiting case Hardy inequalities on the sphere
AA Abdelhakim
Mathematical Inequalities and Applications 21 (4), 1079 - 1090, 2017
32017
Optimal critical exponent Lp inequalities of Hardy type on the sphere via Xiao’s method
S Yin, AA Abdelhakim
J. Math. Inequal 16 (1), 265-272, 2022
22022
On the Lebesgue summablility of truncated double Fourier series
AA Abdelhakim
Acta Mathematica Hungarica 148, 425-436, 2016
22016
Asymptotic analysis of oscillatory integrals with the Mittag-Leffler function as an oscillatory kernel
AA Abdelhakim
Fractional Calculus and Applied Analysis 26 (3), 1186-1205, 2023
12023
Sharp subcritical and critical Hardy inequalities on the sphere
AA Abdelhakim
Journal of Inequalities and Applications 2022 (1), 98, 2022
12022
-boundedness of integral operators with oscillatory kernels: linear versus quadratic phases
AA Abdelhakim
Applicable Analysis 96 (8), 1342-1357, 2017
12017
A counter example to Strichartz estimates for the inhomogeneous Schrödinger equation
AA Abdelhakim
Journal of Mathematical Analysis and Applications 414 (2), 767-772, 2014
12014
Mittag-Leffler functions in the Fourier space
AA Abdelhakim
arXiv preprint arXiv:2402.05230, 2024
2024
Optimal critical exponent inequalities of Hardy type on the sphere via Xiao's method
AA Abdelhakim
arXiv preprint arXiv:2006.06214, 2020
2020
Hardy’S Inequalities with Maximizers for W1,p Functions on Bounded Star Domains
AA Abdelhakim
Acta Mathematica Scientia 39, 26-36, 2019
2019
On the boundary terms in Hardy's inequalities for functions
AA Abdelhakim
arXiv preprint arXiv:1712.09173, 2017
2017
A characterization of a nonlinear integral triangle inequality
AA Abdelhakim
arXiv preprint arXiv:1711.11021, 2017
2017
On the Convergence of an Implicit Iteration Process to the Solution Of Total Asymptotically Non-expansive Nonlinear System
AA Abdelhakim, RA Rashwan
2017
On the summablility of truncated double Fourier series
AA Abdelhakim
arXiv preprint arXiv:1507.03334, 2015
2015
On solving Lipschitz pseudocontractive operator equations
AA Abdelhakim, F Gu
Journal of Inequalities and Applications 2014, 1-8, 2014
2014
Restrictions on local inhomogeneous Strichartz estimates for the Schrödinger equation
AA Abdelhakim
Archiv der Mathematik 102, 165-169, 2014
2014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20